`a`
Related Articles
1

Asymptotic behaviour of the solutions to a virus dynamics model with diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 13 - 13, 2017

Toru Sasaki - (email), Takashi Suzuki - (email)

 Abstract       References       Full Text      Related Articles

2

Concentration phenomenon in some non-local equation

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 3, Pages : 763 - 781, 2017

Olivier Bonnefon - (email), Jérôme Coville - (email), Guillaume Legendre - (email)

 Abstract       References       Full Text      Related Articles

3

On microscopic origins of generalized gradient structures

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 1, Pages : 1 - 35, 2016

Matthias Liero - (email), Alexander Mielke - (email), Mark A. Peletier - (email), D. R. Michiel Renger - (email)

 Abstract       References       Full Text      Related Articles

4

Asymptotics for Venttsel' problems for operators in non divergence form in irregular domains

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 5, Pages : 1493 - 1520, 2016

Maria Rosaria Lancia - (email), Valerio Regis Durante - (email), Paola Vernole - (email)

 Abstract       References       Full Text      Related Articles

5

Finite dimensional smooth attractor for the Berger plate with dissipation acting on a portion of the boundary

Communications on Pure and Applied Analysis  Volume 15, Issue 6, Pages : 2301 - 2328, 2016

George Avalos - (email), Pelin G. Geredeli - (email), Justin T. Webster - (email)

 Abstract       References       Full Text      Related Articles

6

On the $L^p-$ theory of Anisotropic singular perturbations of elliptic problems

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1157 - 1178, 2016

Ogabi Chokri - (email)

 Abstract       References       Full Text      Related Articles

7

Realization of arbitrary hysteresis by a low-dimensional gradient flow

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 1, Pages : 227 - 243, 2015

Dmitrii Rachinskii - (email)

 Abstract       References       Full Text      Related Articles

8

Existence, uniqueness and asymptotic behaviour for fractional porous medium equations on bounded domains

Discrete and Continuous Dynamical Systems  Volume 35, Issue 12, Pages : 5725 - 5767, 2015

Matteo Bonforte - (email), Yannick Sire - (email), Juan Luis Vázquez - (email)

 Abstract       References       Full Text      Related Articles

9

Asymptotic problems in optimal control with a vanishing Lagrangian and unbounded data

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4527 - 4552, 2015

Monica Motta - (email), Caterina Sartori - (email)

 Abstract       References       Full Text      Related Articles

10

Profiles for bounded solutions of dispersive equations, with applications to energy-critical wave and Schrödinger equations

Communications on Pure and Applied Analysis  Volume 14, Issue 4, Pages : 1275 - 1326, 2015

Thomas Duyckaerts - (email), Carlos E. Kenig - (email), Frank Merle - (email)

 Abstract       References       Full Text      Related Articles

11

Nonlocal refuge model with a partial control

Discrete and Continuous Dynamical Systems  Volume 35, Issue 4, Pages : 1421 - 1446, 2014

Jérôme Coville - (email)

 Abstract       References       Full Text      Related Articles

12

Structure and regularity of the global attractor of a reaction-diffusion equation with non-smooth nonlinear term

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4155 - 4182, 2014

Oleksiy V. Kapustyan - (email), Pavlo O. Kasyanov - (email), José Valero - (email)

 Abstract       References       Full Text      Related Articles

13

Isotropic realizability of electric fields around critical points

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 2, Pages : 353 - 372, 2014

Marc Briane - (email)

 Abstract       References       Full Text      Related Articles

14

Asymptotic behaviour of sign changing radial solutions of Lane Emden Problems in the annulus

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 793 - 805, 2014

Filomena Pacella - (email), Dora Salazar - (email)

 Abstract       References       Full Text      Related Articles

15

Existence and asymptotic behaviour for solutions of dynamical equilibrium systems

Evolution Equations and Control Theory  Volume 3, Issue 1, Pages : 1 - 14, 2014

Zaki Chbani - (email), Hassan Riahi - (email)

 Abstract       References       Full Text      Related Articles

16

Finite-dimensional behavior in a thermosyphon with a viscoelastic fluid

DCDS Supplements  Volume 2013, Issue special, Pages : 375 - 384, 2013

A. Jiménez-Casas - (email), Mario Castro - (email), Justine Yassapan - (email)

 Abstract       References       Full Text      Related Articles      

17

Singularity formation and blowup of complex-valued solutions of the modified KdV equation

Discrete and Continuous Dynamical Systems  Volume 33, Issue 11/12, Pages : 4811 - 4840, 2013

Jerry L. Bona - (email), Stéphane Vento - (email), Fred B. Weissler - (email)

 Abstract       References       Full Text      Related Articles

18

Porous media equations with two weights: Smoothing and decay properties of energy solutions via Poincaré inequalities

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3599 - 3640, 2013

Gabriele Grillo - (email), Matteo Muratori - (email), Maria Michaela Porzio - (email)

 Abstract       References       Full Text      Related Articles

19

Grow up and slow decay in the critical Sobolev case

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 661 - 671, 2012

Marek Fila - (email), John R. King - (email)

 Abstract       References       Full Text      Related Articles

20

Nonautonomous Kolmogorov equations in the whole space: A survey on recent results

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 3, Pages : 731 - 760, 2012

Luca Lorenzi - (email)

 Abstract       References       Full Text      Related Articles

21

Keller-Osserman estimates for some quasilinear elliptic systems

Communications on Pure and Applied Analysis  Volume 12, Issue 4, Pages : 1547 - 1568, 2012

Marie-Françoise Bidaut-Véron - (email), Marta García-Huidobro - (email), Cecilia Yarur - (email)

 Abstract       References       Full Text      Related Articles

22

Solvability and asymptotic analysis of a generalization of the Caginalp phase field system

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 1959 - 1982, 2012

Giacomo Canevari - (email), Pierluigi Colli - (email)

 Abstract       References       Full Text      Related Articles

23

Multiple solutions for a perturbed system on strip-like domains

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 789 - 796, 2011

Alexandru Kristály - (email), Ildikó-Ilona Mezei - (email)

 Abstract       References       Full Text      Related Articles

24

Some singular perturbations results for semilinear hyperbolic problems

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 3, Pages : 567 - 580, 2011

Senoussi Guesmia - (email), Abdelmouhcene Sengouga - (email)

 Abstract       References       Full Text      Related Articles

25

Homogenization of convection-diffusion equation in infinite cylinder

Networks and Heterogeneous Media  Volume 6, Issue 1, Pages : 111 - 126, 2011

Iryna Pankratova - (email), Andrey Piatnitski - (email)

 Abstract       References       Full Text      Related Articles

26

Asymptotic behaviour of reversible chemical reaction-diffusion equations

Kinetic and Related Models  Volume 3, Issue 3, Pages : 427 - 444, 2010

Ivan Gentil - (email), Bogusław Zegarlinski - (email)

 Abstract       Full Text      Related Articles

27

On a class of integro-differential problems

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1249 - 1262, 2010

Michel Chipot - (email), Senoussi Guesmia - (email)

 Abstract       Full Text      Related Articles

28

On synchronization of oscillations of two coupled Berger plates with nonlinear interior damping

Communications on Pure and Applied Analysis  Volume 8, Issue 6, Pages : 1933 - 1956, 2009

Olena Naboka - (email)

 Abstract       Full Text      Related Articles

29

Energy estimates for electro-reaction-diffusion systems with partly fast kinetics

Discrete and Continuous Dynamical Systems  Volume 25, Issue 1, Pages : 159 - 174, 2009

Annegret Glitzky - (email)

 Abstract       Full Text      Related Articles

30

On the behaviour at infinity of solutions to stationary convection-diffusion equation in a cylinder

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 4, Pages : 935 - 970, 2009

Iryna Pankratova - (email), Andrey Piatnitski - (email)

 Abstract       Full Text      Related Articles

31

Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations

DCDS Supplements  Volume 2007, Issue Special, Pages : 277 - 285, 2007

Eduardo Cuesta - (email)

 Abstract       Full Text      Related Articles      

32

Some remarks on stability for a phase field model with memory

Discrete and Continuous Dynamical Systems  Volume 15, Issue 4, Pages : 1089 - 1117, 2006

Michael Grinfeld - (email), Amy Novick-Cohen - (email)

 Abstract       Full Text      Related Articles

33

A descent method for the free energy of multicomponent systems

Discrete and Continuous Dynamical Systems  Volume 15, Issue 2, Pages : 505 - 528, 2006

Herbert Gajewski - (email), Jens A. Griepentrog - (email)

 Abstract       Full Text      Related Articles

34

Asymptotic behaviour for wave equations with memory in a noncylindrical domains

Communications on Pure and Applied Analysis  Volume 2, Issue 4, Pages : 511 - 520, 2003

Jorge Ferreira - (email), Mauro De Lima Santos - (email)

 Abstract       Full Text      Related Articles

35

Decay of the polarization field in a Maxwell Bloch system

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 663 - 676, 2003

Frank Jochmann - (email)

 Abstract       Full Text      Related Articles

36

On the asymptotic behaviour of the solution of parabolic problems in cylindrical domains of large size in some directions

Discrete and Continuous Dynamical Systems - Series B  Volume 1, Issue 3, Pages : 319 - 338, 2001

M. Chipot - (email), A. Rougirel - (email)

 Abstract       Full Text      Related Articles

37

The asymptotic behavior of solutions of a semilinear parabolic equation

Discrete and Continuous Dynamical Systems  Volume 2, Issue 4, Pages : 483 - 496, 1996

Minkyu Kwak - (email), Kyong Yu - (email)

 Abstract       Full Text      Related Articles